Asymptotic stability analysis of nonlinear systems with impulsive effects and disturbance input

Authors

  • Xingkai Hu Kunming University of Science and Technology - Faculty of Civil Engineering and Mechanics
  • Linru Nie Kunming University of Science and Technology - Faculty of Civil Engineering and Mechanics

Keywords:

impulse time window, disturbance input, bounded gain error, impulsive control, asymptotic stability, Chua’s oscillator

Abstract

In this paper, a sufficient condition for asymptotic stability of nonlinear systems with impulse time window is derived, which avoids solving linear matrix inequalities.  For the system with disturbance input and bounded gain error due to limit of equipment and technology in practical applications, another sufficient condition is also obtained.  Numerical examples are carried out to validate effectiveness of the proposed results.

Downloads

Published

2020-02-14

How to Cite

Hu, X., & Nie, L. (2020). Asymptotic stability analysis of nonlinear systems with impulsive effects and disturbance input. Italian Journal of Pure and Applied Mathematics, 43, 934–943. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7274

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 7 8 9 10 11 12 13 > >> 

You may also start an advanced similarity search for this article.